# SDR ASAA2023062043749

- Difficulty date: June 20, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 18,584 hours, 4,761 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367680500200
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CAIN FLOOR BOARD 261LG UPPER AND LOWER SURFACE HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR BOARD P/N: D5367680500200 261LG AT FR66 TO FR68 RBL 30 TO RBL 50 IAW A321 AMM 53-00-00-400-801-A-01.
